# SDR LR7A2012042500376

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 36,894 hours, 15,499 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, FOUND FUSELAGE BULKHEAD WEB CRACKED AT FS 880, WL 254, LBL 60.  REPAIRED IAW SMP583 FIG 51-140-17.
